On a boundary value problem for a second order differential equation

TitleOn a boundary value problem for a second order differential equation
Publication TypeJournal Article
AuthorsMorosanu, Gheorghe, and Daniela Zofota
Journal titleAnalele Stiintifice ale Universitatii Ovidius Constanta : Seria Matematica
Year1997
Pages89 - 94
Volume5
Issue1
LanguageEnglish
Notes

exported from refbase (http://www.bibliography.ceu.hu/show.php?record=5780), last updated on Tue, 22 Sep 2009 16:54:20 +0200

Unit: 
Department of Mathematics and its Applications
File attachment: